# SDR AMTA200600718

- Difficulty date: December 11, 2006
- Submitted: January 12, 2007
- Operation: Air carrier
- Aircraft: N319TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30643
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Bs 440-500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/S 440 TO 500 LBL 22 TO RBL 16 FORWARD PIT PANEL NR 2 (120BF) CORROSION EXISTS ON AFT 12 INCHES OF PANEL AND ALONG ITS L/M EDGE.  FABRICATED FLOOR PANEL 120BF IAW SRM 53-30-53-01 RE N/R 752 06260001.  (M)
